# SDR USAA2009022090387

- Difficulty date: February 19, 2009
- Submitted: February 20, 2009
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 62,546 hours, 28,230 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 605 LAS - EEL - AFT RIGHT FLIGHT ATTENDANT EMERGENCY FLASHLIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY FLASHLIGHT BATTERY.  OPERATIONAL CHECK GOOD.
